Подписаться
Mohammed Sababheh
Mohammed Sababheh
Professor of Mathematics, Princess Sumaya University for Technology, University of Sharjah
Подтвержден адрес электронной почты в домене psut.edu.jo - Главная страница
Название
Процитировано
Процитировано
Год
A new definition of fractional derivative
R Khalil, M Al Horani, A Yousef, M Sababheh
Journal of computational and applied mathematics 264, 65-70, 2014
24182014
A complete refinement of Young's inequality
M Sababheh, D Choi
Journal of Mathematical Analysis and Applications 440 (1), 379-393, 2016
492016
Improved Jensen’s inequality
M Sababheh
Math. Inequal. Appl 20 (2), 389-403, 2017
282017
Remotality of closed bounded convex sets in reflexive spaces
M Sababheh, R Khalil
Numerical functional analysis and optimization 29 (9-10), 1166-1170, 2008
272008
More accurate numerical radius inequalities (I)
M Sababheh, HR Moradi
Linear and Multilinear Algebra 69 (10), 1964-1973, 2021
242021
Advanced refinements of Young and Heinz inequalities
M Sababheh, MS Moslehian
Journal of Number Theory 172, 178-199, 2017
242017
Convexity and matrix means
M Sababheh
Linear Algebra and its Applications 506, 588-602, 2016
222016
More accurate operator means inequalities
IH Gümüş, HR Moradi, M Sababheh
Journal of Mathematical Analysis and Applications 465 (1), 267-280, 2018
202018
Some convergence results on Sinc interpolation
MS Sababheh, AM Nusayr, K Al-Khaled
J Inequal Pure Appl Math 4 (2), 32-48, 2003
202003
More accurate numerical radius inequalities (II)
HR Moradi, M Sababheh
Linear and Multilinear Algebra 69 (5), 921-933, 2021
162021
Log and harmonically log-convex functions related to matrix norms
M Sababheh
Oper. Matrices 10 (2), 453-465, 2016
162016
New sharp inequalities for operator means
S Furuichi, HR Moradi, M Sababheh
Linear and Multilinear Algebra 67 (8), 1567-1578, 2019
142019
Means refinements via convexity
M Sababheh
Mediterranean Journal of Mathematics 14 (3), 1-16, 2017
142017
Convex functions and means of matrices
M Sababheh
arXiv preprint arXiv:1606.08099, 2016
142016
Interpolated inequalities for unitarily invariant norms
M Sababheh
Linear Algebra and its Applications 475, 240-250, 2015
142015
From positive to accretive matrices
Y Bedrani, F Kittaneh, M Sababheh
Positivity 25 (4), 1601-1629, 2021
132021
Quadratic interpolation of the Heinz means
F Kittaneh, MS Moslehian, M Sababheh
arXiv preprint arXiv:1710.08497, 2017
132017
Interpolated young and Heinz inequalities
M Sababheh, A Yousef, R Khalil
Linear and Multilinear Algebra 63 (11), 2232-2244, 2015
132015
Remarks on remotal sets in vector valued function spaces.
M Sababheh, R Khalil
The Journal of Nonlinear Sciences and its Applications 2 (1), 1-10, 2009
122009
Numerical radii of accretive matrices
Y Bedrani, F Kittaneh, M Sababheh
Linear and Multilinear Algebra 69 (5), 957-970, 2021
112021
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20